DocServer

Compact and weakly compact derivations of C\ast -algebras

Akemann, Charles A. and Wright, Steve (1979) Compact and weakly compact derivations of C\ast -algebras. Pacific J. Math., 85 (2). pp. 253-259.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1145

Actions (login required)

View Item